Niyaz Tokmagambetov

I am a current Postdoctoral Researcher at the Department of Mathematics: Analysis, Logic and Discrete Mathematics, Ghent University. I am a member of research group “Analysis and PDEs” of Prof. Michael Ruzhansky.




Research Interests:

  • Partial Differential Equations;
  • (Non–)Harmonic Analysis on Manifolds;
  • Pseudo-differential operators;
  • (Non–local) Boundary Value Problems;
  • Hyperbolic Equations with singular coefficients;
  • Very weak solutions for the equations with irregular coefficients and data;
  • Nonlinear (Damped) Wave equations;
  • Spectral theory;
  • Analysis on graded Lie groups and on the Heisenberg group;
  • Fractional Integro–Differential Operators;
  • Numerical Analyses;
  • Inverse (Spectral) Problems

List of Publications:

[33] M. Ruzhansky, N. Tokmagambetov, and B. Torebek. Inverse source problems for positive operators. I: Hypoelliptic diffusion and subdiffusion equations. Journal of Inverse and Ill-Posed Problems.
[32] M. Ruzhansky, N. Tokmagambetov, and B. Torebek. Bitsadze-Samarskii type problem for the integro-differential diffusion-wave equation on the Heisenberg group. Integral Transforms and Special Functions.
[31] A. Altybay, M. Ruzhansky, and N. Tokmagambetov. Wave equation with distributional propagation speed and mass term: numerical simulations. Applied Mathematics E-Notes. Vol. 19 (2019), pp. 552–562.
[30] B. Bekbolat, A. Kassymov, and N. Tokmagambetov. Blow-up of Solutions of Nonlinear Heat Equation with Hypoelliptic Operators on Graded Lie Groups. Complex Analysis and Operator Theory. Vol. 13, no 7 (2019), pp. 3347–3357.
[29] J. C. Munoz, M. Ruzhansky, and N. Tokmagambetov. Acoustic and shallow water wave propagations with irregular dissipation. Functional Analysis and Its Applications. Vol. 53, no 2 (2019), pp. 153–156.
[28] M. Ruzhansky, N. Tokmagambetov. Wave equation for 2D Landau Hamiltonian. Applied and Computational Mathematics. Vol. 18 (2019), pp. 69–78.
[27] N. Tokmagambetov, B. Torebek. Fractional Sturm–Liouville Equations: self–adjoint extensions. Complex Analysis and Operator Theory. Vol. 13, no 5 (2019), pp. 2259–2267.
[26] M. Ruzhansky, N. Tokmagambetov. On nonlinear damped wave equations for positive operators. I. Discrete spectrum. Differential and Integral Equations. Vol. 32, no 7/8 (2019), pp. 455–478.
[25] J. C. Munoz, M. Ruzhansky, and N. Tokmagambetov. Wave propagation with irregular dissipation and applications to acoustic problems and shallow waters. Journal de Mathematiques Pures et Appliquees. Vol. 123 (2019), pp. 127–147.
[24] M. Ruzhansky, N. Tokmagambetov. Nonlinear damped wave equations for the sub-Laplacian on the Heisenberg group and for Rockland operators on graded Lie groups. Journal of Differential Equations. Vol. 265, no 10 (2018), pp. 5212–5236.
[23] N. Tokmagambetov, B. Torebek. Green’s formula for fractional order differential equations. Journal of Mathematical Analysis and Applications. Vol. 468, no 1 (2018), pp. 473–479.
[22] M. Ruzhansky, N. Tokmagambetov. Convolution, Fourier analysis, and distributions generated by Riesz bases. Monatshefte fur Mathematik. Vol. 187, no 1 (2018), pp. 147–170.
[21] N. Tokmagambetov, B. Torebek. Anomalous Diffusion Phenomena with a Conservation Law for the Fractional Kinetic Process. Mathematical Methods in the Applied Sciences. Vol. 41, no 17 (2018), pp. 8161–8170.
[20] M. Ruzhansky, N. Tokmagambetov. On a Very Weak Solution of the Wave Equation for a Hamiltonian in a Singular Electromagnetic Field. Mathematical Notes. Vol. 103, no 5–6 (2018), pp. 856–858.
[19] N. Tokmagambetov, B. Torebek. On a problem for the fractional Laplace equation with integral boundary conditions. Electronic Journal of Differential Equations. Vol. 2018, no 90 (2018), pp. 1–10.
[18] N. Tokmagambetov, B. Torebek. Symmetric differential operators of fractional order and their extensions. Transactions of the Moscow Mathematical Society. Vol. 79 (2018), pp. 177–185.
[17] M. Ruzhansky, N. Tokmagambetov. Wave equation for operators with discrete spectrum and irregular propagation speed. Archive for Rational Mechanics and Analysis. Vol. 226, no 3 (2017), pp. 1161–1207.
[16] B. Kanguzhin, M. Ruzhansky, and N. Tokmagambetov. On convolutions in Hilbert spaces. Functional Analysis and Its Applications. Vol. 51, no 3 (2017), pp. 221–224.
[15] M. Ruzhansky, N. Tokmagambetov. Very weak solutions of wave equation for Landau Hamiltonian with irregular electromagnetic field. Letters in Mathematical Physics. Vol. 107, no 4 (2017), pp. 591–618.
[14] J. Delgado, M. Ruzhansky, and N. Tokmagambetov. Schatten classes, Nuclearity and Nonharmonic Analysis on Compact Manifolds with Boundary. Journal de Math´ematiques Pures et Appliqu´ees. Vol. 107, no 6 (2017), pp. 758–783.
[13] M. Ruzhansky, N. Tokmagambetov. Nonharmonic analysis of boundary value problems without WZ condition. Mathematical Modelling of Natural Phenomena. Vol. 12, no. 1, (2017), pp. 115–140.
[12] N. Tokmagambetov, B. T. Torebek. Fractional Analogue of Sturm-Liouville Operator. Documenta Mathematica. Vol. 21 (2016), pp. 1503–1514.
[11] M. Ruzhansky, N. Tokmagambetov. Nonharmonic analysis of boundary value problems. International Mathematics Research Notices. Vol. 2016, no. 12 (2016), pp. 3548–3615.
[10] B. E. Kanguzhin, N. E. Tokmagambetov. Resolvents of Well-Posed Problems for Finite-Rank Perturbations of the Polyharmonic Operator in a Punctured Domain. Siberian Mathematical Journal. Vol. 57, no. 2 (2016), pp. 265–273.
[9] N. E. Tokmagambetov. The Gellerstedt Equation with Integral Perturbation in the Cauchy Data. Journal of Mathematical Sciences. Vol. 213, no. 6 (2016), pp. 910–916.
[8] B. E. Kanguzhin, N. E. Tokmagambetov. On Regularized Trace Formulas for a Well–Posed Perturbation of the m–Laplace Operator. Differential Equations. Vol. 51, no. 12 (2015), pp. 1583–1588.
[7] B. E. Kanguzhin, N. E. Tokmagambetov. Convolution, Fourier transform and Sobolev spaces generated by non–local Ionkin problem. Ufa Mathematical Journal. Vol. 7, no. 4 (2015), pp. 76–87.
[6] B. Kanguzhin, N. Tokmagambetov. A regularized trace formula for a well-perturbed Laplace operator. Doklady Mathematics. Vol. 91, no. 1 (2015), pp. 1–4.
[5] B. Kanguzhin, N. Tokmagambetov, and K. Tulenov. Pseudo–differential operators generated by a non–local boundary value problem. Complex Variables and Elliptic Equations. Vol. 60, no. 1 (2015), pp. 107–117.
[4] D. Dauitbek, N. E. Tokmagambetov, and K. S. Tulenov. Commutator inequalities associated with polar decompositions of tau-measurable operators. Russian Mathematics. Vol. 58, no. 7 (2014), pp. 48–52.
[3] B. Kanguzhin, D. Nurakhmetov, and N. Tokmagambetov. Laplace operator with delta-like potentials. Russian Mathematics. Vol. 58, no. 2 (2014), pp. 6–12.
[2] T. Sh. Kal’menov, N. E. Tokmagambetov. On a nonlocal boundary value problem for the multidimensional heat equation in non–cylindrical domain. Siberian Mathematical Journal. Vol. 54, no. 6 (2013), pp. 1024–1029.
[1] D. Suragan and N. Tokmagambetov. On transparent boundary conditions for the high–order heat equation. Siberian Electronic Mathematical Reports. Vol. 10 (2013), pp. 141–149.